Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 36, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 7, 2013, 9:42 PM EDT for Oneida County, New York. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 9:42 PM EDT (01:42 UTC)
- Expired
- Jul 8, 2013, 3:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Oneida County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 10:14 PM EDT | FLASH FLOOD | Utica, NY | ROUTES 8... 12 AND 5 FLOODED IN UTICA. NUMEROUS OTHER ROADS FLOODED. |
| Jul 7, 11:30 PM EDT | FLASH FLOOD | Whitesboro, NY | MAIN STREET COVERED BY A FOOT OF WATER IN SOME SPOTS |
| Jul 7, 11:49 PM EDT | HEAVY RAIN 1.3 | Clinton, NY | FELL IN 4 HOURS |
| Jul 8, 12:28 AM EDT | FLASH FLOOD | Yorkville, NY | SAUQUOIT CREEK IS NOW FLOODING PARTS OF YORKVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2162 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
473
WGUS51 KBGM 080142
FFWBGM
NYC065-080745-
/O.NEW.KBGM.FF.W.0036.130708T0142Z-130708T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
942 PM EDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 345 AM EDT MONDAY
* AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. REPORTS FROM
LOCAL LAW ENFORCEMENT INDICATE EXTENSIVE FLOODING ACROSS THE UTICA
AREA. REPORTS INDICATE THAT UP TO THREE FEET OF WATER IS
ACTIVELY FLOWING OVER SOME ROADWAYS. THIS IS A DANGEROUS
SITUATION.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HARTFORD...ROME AND UTICA.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
WILL CONTINUE IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 4348 7508 4333 7507 4330 7514 4326 7515
4322 7506 4305 7521 4301 7521 4296 7554
4303 7555 4304 7560 4306 7560 4316 7572
4317 7578 4316 7580 4322 7588 4353 7511
$$
CMG1 follow-up statement
562
WGUS71 KBGM 080617
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
217 AM EDT MON JUL 8 2013
NYC065-080626-
/O.CAN.KBGM.FF.W.0036.000000T0000Z-130708T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ONEIDA NY-
217 AM EDT MON JUL 8 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ONEIDA COUNTY...
ALTHOUGH THE THREAT FOR HEAVY RAINS AND FLASH FLOODING HAVE COME TO
AN END...SEVERAL ROADS REMAIN CLOSED ACROSS THE COUNTY. EXERCISE
CAUTION IF TRAVELING THIS MORNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4348 7508 4333 7507 4330 7514 4326 7515
4322 7506 4305 7521 4301 7521 4296 7554
4303 7555 4304 7560 4306 7560 4316 7572
4317 7578 4316 7580 4322 7588 4353 7511
$$
CMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 9:13 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 7, 9:13 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 913 PM EDT SUN JUL 7 2013 .SYNOPSIS... WARM AND HUMID CONDITIONS WILL PERSIST OVER THE REGION WITH SCATTERED SHOWERS AND THUNDERSTORMS TONIGHT. ANY THUNDERSTORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL. THE UPPER LEVEL TROUGH WILL EXIT THE NORTHEASTERN UNITED STATES MONDAY NIGHT BRINGING A BRIEF END TO THE SHOWERS FOR TUESDAY...BUT MORE SHOWERS AND THUNDERSTORMS WILL ARRIVE ON WEDNESDAY. && .NEAR TERM /THROUGH MONDAY/... 900 PM EDT UPDATE... HAVE CANCELED THE SEVERE THUNDERSTORM WATCH AS HEAVY RAINFALL APPEARS THE BE THE MAIN THREAT AND NO LONGER STRONG WINDS. STORMS HAVE MOVED TO THE NE PORTIONS OF THE CWA. EXPECT HEAVY RAINFALL TO PREVAIL FOR THE NEXT COUPLE OF HOURS AS PWAT VALUES ARE ABOVE 1.6 ACROSS THE REGION. PREVIOUS FORECAST IS IN GOOD SHAPE. MINOR CHANGES HAVE BEEN MADE TO THE NEAR TERM TO ADJUST CURRENT ACTIVITY. PREVIOUS FORECAST... UPR LOW NEAR OH/IN BORDER WILL MOV EWD ACRS PA WHILE WEAKENING/OPENING UP ON MON. S/WV'S TRACKING NEWD AHEAD OF THIS SYSTEM WITH ONE MOVG INTO CNTRL NY/CNTRL PA LATE THIS AFTN/EVNG XPCTD TO PRODUCE SCT SHRA/TSRA AS IT MOVS THRU. STORMS MAY BE FAIRY ROBUST OVER NE PA LATE THIS AFTN WHERE BEST INSTAB IS LOCATED. MDLS SUGGESTING OTHER WEAK IMPULSES TRACKING NEWD LATE TNGT SO BELIEVE POTNL IS THERE FOR ISOLD ACTIVITY TNGT MOST OF CWA. FOR TMRW LTL IN THE WAY OF A SFC REFLECTION ASSCD WITH THE UPR LOW AND NO CLEAR SFC BNDRY TO FOCUS CONVECTION. WILL CONTINUE WITH HI CHC/LOW LIKELY POPS ON MONDAY. LATER SHIFTS WILL NEED TO RE- ASSESS LATEST GDNC WITH FOCUS ON POTNL +RA IN AREAS THAT HAVE SEEN SIG AMTS OVER THE PAST FEW DAYS...BUT CONFIDENCE AT THIS POINT TOO LOW TO CONSIDER A FLOOD WATCH. TEMPS PRBLY A BIT COOLER TMRW DUE TO MORE IN THE WAY OF XPCTD CLD CVR. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... UPR FLOW BCMS ZONAL OR WNWLY AS THE PA WAVE SHIFTS EWD...WITH EMBEDDED S/WV'S IN THIS FLOW. DIFFICULT TO PUT TOO MUCH WGT ON ANY ONE MDL SOLUTION...BUT CONCENSUS SUGGESTS AN MCS DROPPING INTO WRN PA/PSBLY FAR SW NY LATE MON NGT. ACRS NRN AND CNTRL SXNS...WEAK RIDGING AND DRYING ADVERTISED BY THE MDLS FOR TUE WHICH SUGGESTS A DRY DAY...WITH PSBLY ISOLD ACTIVITY NEAR THE PA BORDER. BETTER CHCS ARRIVE LATE TUE NGT AND WED WITH APRCH OF FAIRLY SIG UPR TROF. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... MEDIUM RANGE MODELS ARE IN EXCELLENT AGREEMENT THROUGH THE EXTENDED PERIOD. WED NIGHT THROUGH THURSDAY, UPPER LEVEL TROF WILL DROP THROUGH THE GREAT LAKES AS SFC COLD FRONT PASSES THROUGH THE AREA LATE WED NIGHT THROUGH THURSDAY MORNING. WILL CONTINUE WITH LIKELY POPS INTO THURSDAY MORNING THEN DROP BACK TO DRY WEST AND JUST CHC EAST BY THURSDAY AFTERNOON. THURSDAY NIGHT THROUGH SUNDAY...UPPER LEVEL TROF CUTS OFF OVER THE REGION THEN RETROGRADES LATE IN THE PERIOD AS WESTERN ATLANTIC RIDGE BUILDS. AT THE SFC, HIGH PRES WILL BUILD OVER THE AREA AND DOMINATE OUR WEATHER THROUGH FRIDAY NIGHT WITH PRIMARILY DRY CONDITIONS. SATURDAY THROUGH SUNDAY, AN INCREASINGLY MOIST SOUTHEAST FLOW WILL DEVELOP LEADING TO HUMID CONDITIONS AND CHC POPS FOR CONVECTION. HIGHEST POPS WILL BE OVER THE EASTERN CWA IN AN AREA OF BETTER MOISTURE AND OROGRAPHIC LIFT. TEMPS THROUGH THE PERIOD WILL BE NEAR SEASONAL NORMS. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... SHRA/TSRA SE HALF OF THE CWA WILL MOVE OUT OVER THE NXT FEW HRS. XPCT MAINLY DRY WX OVRNGT BUT ISOLD SHRA CANT BE RULED OUT. CONDITIONS WILL BE PRIMARILY VFR BEHIND THE PCN BUT MVFR STRATUS IS EXPECTED LATER TONIGHT AT ALL SITES AS DEEPER MOISTURE SETTLES BACK OVER THE AREA WITH THE UPPER LEVEL FEATURE. ALSO POTNL FOR AREAS OF BR SPCLY AT AVP/BGM/ELM. FOR MONDAY, JUST WENT WITH CATEGORICAL SHOWERS WITH VFR CIGS AFTER 15Z. POTNL FOR SCT -TSRA TMRW AFTN. SOUTHWEST WINS AT 5-10 KNOTS BECOMING LIGHT OVERNIGHT THEN SOUTHWEST AGAIN ON MONDAY. .OUTLOOK... MONDAY NIGHT...MVFR RESTRICTIONS PSBL IN EARLY MRNG STRATUS/FOG. TUESDAY THROUGH TUESDAY NIGHT...PRIMARILY VFR. WEDNESDAY THROUGH THURSDAY...RESTRICTIONS IN SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. THURSDAY NIGHT THROUGH FRIDAY...PRIMARILY VFR ALTHOUGH VALLEY FOG IS POSSIBLE. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS... NEAR TERM...KAH SHORT TERM... LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, Jul 7, 9:26 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 926 PM EDT SUN JUL 7 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-090130- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 926 PM EDT SUN JUL 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TONIGHT WITH LOCALLY HEAVY RAINFALL, RESULTING IN MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY WITH LOCALIZED HEAVY RAIN AND POOR DRAINAGE FLOODING POSSIBLE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 7, 6:37 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HEAVY RAIN CHENANGO BRIDGE 42.17N 75.87W
07/07/2013 M2.30 INCH BROOME NY TRAINED SPOTTER
FELL IN 45 MINUTES... WATER RUNNING ACROSS ROADS...
BRIEF POWER OUTAGE
&&
BLLSpecial weather statement, Jul 7, 6:44 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
644 PM EDT SUN JUL 7 2013
NYZ036-045-046-072345-
CHENANGO NY-MADISON NY-OTSEGO NY-
644 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHENANGO...NORTHERN
OTSEGO AND SOUTHEASTERN MADISON COUNTIES...
* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
SHERBURNE...AND MOVING NORTHEAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NEW BERLIN AT 650 PM EDT...
COLUMBUS AT 655 PM EDT...
LAMBS CORNERS AND SOUTH EDMESTON AT 700 PM EDT...
SOUTH BROOKFIELD AT 705 PM EDT...
EDMESTON AND BROOKFIELD AT 710 PM EDT...
BURLINGTON AND LEONARDSVILLE AT 720 PM EDT...
EXETER CENTER AT 735 PM EDT...
OAKSVILLE AT 740 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. RAINFALL
AMOUNTS COULD EXCEED ONE INCH IN LESS THAN AN HOUR.
LAT...LON 4253 7548 4269 7560 4288 7521 4286 7520
4287 7515 4291 7511 4290 7506 4283 7492
4285 7489 4287 7489 4289 7488 4276 7478
TACSpecial weather statement, Jul 7, 7:07 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 707 PM EDT SUN JUL 7 2013 NYZ045-056-057-PAZ039-072345- BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA- 707 PM EDT SUN JUL 7 2013 ...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSQUEHANNA...SOUTH CENTRAL CHENANGO...SOUTHEASTERN BROOME AND WEST CENTRAL DELAWARE COUNTIES... * AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WINDSOR...AND MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... EAST WINDSOR AT 715 PM EDT... SANFORD AND HARPURSVILLE AT 720 PM EDT... NINEVEH AND STILESVILLE AT 725 PM EDT... AFTON AT 730 PM EDT... OQUAGA CREEK STATE PARK AT 735 PM EDT... MASONVILLE AND BAINBRIDGE AT 740 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LAT...LON 4234 7548 4218 7519 4191 7565 4201 7582 DJN
Special weather statement, Jul 7, 8:11 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
811 PM EDT SUN JUL 7 2013
NYZ036-037-080100-
MADISON NY-ONEIDA NY-
811 PM EDT SUN JUL 7 2013
...STRONG THUNDERSTORM WILL AFFECT CENTRAL MADISON AND SOUTH CENTRAL
ONEIDA COUNTIES...
* AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SOLSVILLE...AND
MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ORISKANY FALLS AND STOCKWELL AT 820 PM EDT...
WATERVILLE AT 830 PM EDT...
HUBBARD CORNERS AT 840 PM EDT...
PARIS AND CLINTON AT 845 PM EDT...
CLAYVILLE AND CLARK MILLS AT 850 PM EDT...
CHADWICKS AND SAUQUOIT AT 855 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4310 7535 4303 7521 4292 7520 4284 7533
4279 7550 4289 7564
DJNLocal storm report, Jul 7, 9:37 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
937 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HEAVY RAIN ROME 43.23N 75.49W
07/07/2013 M1.20 INCH ONEIDA NY TRAINED SPOTTER
FELL IN LESS THAN 30 MINUTES
&&
PNLocal storm report, Jul 7, 9:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
938 PM EDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD UTICA 43.10N 75.23W
07/07/2013 ONEIDA NY FIRE DEPT/RESCUE
MAJOR ROAD FLOODING IN UTICA ON GENESSEE STREET...
OSWEGO STREET... NOYES STREET... SUNSET STREET AND ROUTE
12
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:11 PM EDT | Special Weather Statement | BGM | Madison | 49 min |
| Jul 7, 8:45 PM EDT | Flash Flood Warning | BGM | Madison, Oneida, Otsego | 6 hr |
| Jul 8, 3:58 AM EDT | Flash Flood Watch | BGM | Chenango, Madison, Oneida, Otsego | 17 hr |
| Jul 8, 4:59 AM EDT | River Flood Warning | BGM | Chenango | 6 hr |
| Jul 8, 3:56 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Jul 8, 4:09 PM EDT | Areal Flood Advisory | BGM | Schuyler, Tompkins | 3 hr |
| Jul 8, 4:53 PM EDT | Areal Flood Advisory | BGM | Broome | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.